# SDR A6WA202021247169

- Difficulty date: February 12, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,114 hours, 39,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Part serial: 000
- Condition: Cracked
- Location: Bs 621
- Part time: 42,114 hours, 39,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED AT CARGO DOOR AFT TRACK, APPROX. LBL27.5 AND WL 130.   AIRCRAFT REMOVED FROM SERVICE  REPAIR TRANSFERRED TO AAR W.O. 1018176/2000/0019 C/W AWAC JOB CARD 4EOAWA21045-E17/003/453 MODIFICATION OF THE REAR PRESSURE BULKHEAD WEB FS621 USING BOMBARDIER GREO 601R-53-61-1240 REV. D.
